Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking metoprolol succinate for sinus tachycardia, my bp was always normal, from 2 days it has increased to 140/100, could I take eslo 2.5 along with metoprolol succinate to reduce my bp, is it safe?

1 Doctor Answered
Eslo is safe but eslo will have gradual effect on BP, usually takes more than 3 weeks for full effect. It is much stronger than metoprolol succinate, so make sure you need strong medicine before it is started.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.